# SDR CALA2025123012515

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 737-8
- Aircraft serial: 67583
- Aircraft time: 7,720 hours, 2,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND FWD RT SLIDE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE FWD RT EMERGENCY SLIDE LIGHT IAW AMM 33-51-04-960-801, TEST OK.
